College of Staten Island
 The City University of New York
 
  
    
  Antonia Foldes
Professor
Mathematics

Antonia Foldes
Professor

Office : Building 1S Room 206
Phone : 718.982.3612
Fax : 718.982.3631
antonia.foldes@csi.cuny.edu
http://www.math.csi.cuny.edu/~foldes/


Degrees :
Candidate degree, Hungarian Academy of Sciences
PhD, Eotvos University, Budapest (Hungary)
Mathematics, Eotvos University, Budapest (Hungary)



Biography / Academic Interests :
Probability theory, random walk, Brownian motion, anisotropic walk. local time.


Scholarship / Publications :
Strong limit theorems for a simple random walk on the2-dimensional comb. (with E. Csaki, M. Csorgo and P.Revesz)  Electronic Journal of Probability. (2009) 14 2371-2390.

We like to walk on the comb. Periodica Mathematica Hungarica (2010) 61.(1-2) 165-181

On the local time of random walk on the two-dimensional comb.
Stochastic Processes and Their Applications. 121 (2011) 1290-1314
(with E. Csaki, M. Csorgo and P.Revesz)

Random walk on half-plane half-comb structure. Annals Math and Inf. 39 (2102) 29-44. (with E. Csaki, M. Csorgo and P.Revesz)

Strong limit theorems for anisotropic  random walks on Z^2.
Periodica Math. Hung. (to be published) (with E. Csaki, M. Csorgo and P.Revesz)